Remarks on compositions of numbers into relatively prime parts

H. W. Gould
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 11, 2005, Number 3, Pages 1—6
Download full paper: PDF, 73 Kb

Details

Authors and affiliations

H. W. Gould
Department of Mathematics
West Virginia University, PO Box 6310
Morgantown, WV 26506-6310

References

  1. Emeric Deutsch, Problem 11161, American Mathematical Monthly,
    112(2005), June-July, p.567.
  2. H. W. Gould, Binomial coefficients, the bracket function, and compositions with relatively prime summands, Fibonacci Quart., 2(1964), 241-260.
  3. H. W. Gould, Coefficient identities for powers of Taylor and Dirichlet series,
    Amer. Math. Monthly, 81(1974), 3-14.
  4. Temba Shonhiwa, Investigtions in number theoretic functions, Ph. D.
    Dissertation, West Virginia University, Morgantown, W. Va, 1996.
  5. Temba Shonhiwa, On a class of prime-detecting congruences, Discrete
    Mathematics, 204(1999), 357-368.
  6. N. J. A. Sloane, Online Encyclopedia of Integer Sequences.

Related papers

Cite this paper

APA

Gould, H. W. (2005). Remarks on compositions of numbers into relatively prime parts. Notes on Number Theory and Discrete Mathematics, 11(3), 1-6.

Chicago

Gould, H. W. “Remarks on Compositions of Numbers into Relatively Prime Parts.” Notes on Number Theory and Discrete Mathematics 11, no. 3 (2005): 1-6.

MLA

Gould, H. W. “Remarks on Compositions of Numbers into Relatively Prime Parts.” Notes on Number Theory and Discrete Mathematics 11.3 (2005): 1-6. Print.

Comments are closed.